# SDR JJBA20170410024

- Difficulty date: April 10, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,583 hours, 49,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN CABIN UNDER FLOOR LOCATIONS RT 31 X270.5 X291.4 X312.35 X333.3. WORK CARRIED OUT IN REFERENCE TO SRM 51-20-11 AND SRM 51-20-36.
